# SDR SWAA2024081320827

- Difficulty date: August 1, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE W2214-0021-20 FOUND DAMAGED ABOVE L1 DOOR (MARKED).<[01] SPLICED WIRE W2214-0021-20 AND SECURED PER SWPM 20-30-12 AND 20-10-13. AND PERFORMED GOOD CONTINUITY CHECK PER WDM 33-51-11. OPERATIONAL TEST OF EMERGENCY LIGHTS WILL BE PERFORMED ON TTG8Q00U9K7S.;[02] VERIFIED CORRECTIVE ACTION #1
